AMS eContent Search Results
Matches for: msc=(05B45) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Laura Escobar, Oliver Pechenik, Bridget Eileen Tenner and Alexander Yong. Rhombic tilings and Bott--Samelson varieties. Proc. Amer. Math. Soc. 146 (2018) 1921-1935.
Abstract, references, and article information   
View Article: PDF

[2] Guotai Deng, Chuntai Liu and Sze-Man Ngai. Topological properties of a class of self-affine tiles in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 370 (2018) 1321-1350.
Abstract, references, and article information   
View Article: PDF

[3] M. Ciucu and C. Krattenthaler. A factorization theorem for lozenge tilings of a hexagon with triangular holes. Trans. Amer. Math. Soc. 369 (2017) 3655-3672.
Abstract, references, and article information   
View Article: PDF

[4] V. G. Zhuravlev. Bounded remainder sets under torus exchange transformations. St. Petersburg Math. J. 27 (2016) 245-271.
Abstract, references, and article information   
View Article: PDF

[5] Dorin Ervin Dutkay and Palle E.T. Jorgensen. Spectra of measures and wandering vectors. Proc. Amer. Math. Soc. 143 (2015) 2403-2410.
Abstract, references, and article information   
View Article: PDF

[6] Dorin Ervin Dutkay and John Haussermann. Local translations associated to spectral sets. Contemporary Mathematics 626 (2014) 107-120.
Book volume table of contents   
View Article: PDF

[7] Omer Angel, Alexander E. Holroyd, Gady Kozma, Johan Wästlund and Peter Winkler. The phase transition for dyadic tilings. Trans. Amer. Math. Soc. 366 (2014) 1029-1046.
Abstract, references, and article information   
View Article: PDF

[8] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] V. G. Zhuravlev. Parametrization of a two-dimensional quasiperiodic Rauzy tiling. St. Petersburg Math. J. 22 (2011) 529-555. MR 2768960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wen-Guei Hu and Song-Sun Lin. Nonemptiness problems of plane square tiling with two colors. Proc. Amer. Math. Soc. 139 (2011) 1045-1059. MR 2745655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marian Neamtu. Delaunay configurations and multivariate splines: A generalization of a result of B. N. Delaunay. Trans. Amer. Math. Soc. 359 (2007) 2993-3004. MR 2299443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Xing-Gang He. On the boundaries of self-similar tiles in $\mathbb{R}^1$. Proc. Amer. Math. Soc. 134 (2006) 3163-3170. MR 2231899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Chuanming Zong. What is known about unit cubes. Bull. Amer. Math. Soc. 42 (2005) 181-211. MR 2133310.
Abstract, references, and article information   
View Article: PDF

[14] Bojan Mohar. Light structures in infinite planar graphs without the strong isoperimetric property. Trans. Amer. Math. Soc. 354 (2002) 3059-3074. MR 1897390.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. W. Cannon, W. J. Floyd and W. R. Parry. Finite subdivision rules. Conform. Geom. Dyn. 5 (2001) 153-196. MR 1875951.
Abstract, references, and article information   
View Article: PDF

[16] Milé Krajčevski. Tilings of the plane, hyperbolic groups and small cancellation conditions. Memoirs of the AMS 154 (2001) MR 1848778.
Book volume table of contents   

[17] Igor Pak. Ribbon tile invariants. Trans. Amer. Math. Soc. 352 (2000) 5525-5561. MR 1781275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] James A. Mingo. A classification of one dimensional almost periodic tilings arising from the projection method. Trans. Amer. Math. Soc. 352 (2000) 5263-5277. MR 1709776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Dave Witte. Tessellations of solvmanifolds. Trans. Amer. Math. Soc. 350 (1998) 3767-3796. MR 1432206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] T. H. Marshall. Volume formulae for regular hyperbolic cubes. Conform. Geom. Dyn. 2 (1998) 25-28. MR 1600384.
Abstract, references, and article information   
View Article: PDF

[21] Philip L. Bowers and Kenneth Stephenson. A ``regular'' pentagonal tiling of the plane. Conform. Geom. Dyn. 1 (1997) 58-86. MR 1479069.
Abstract, references, and article information   
View Article: PDF

[22] Jeffrey C. Lagarias and Yang Wang. Nonnegative Radix Representations for the Orthant $R^n_+$. Trans. Amer. Math. Soc. 348 (1996) 99-117. MR 1333392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jeffrey C. Lagarias and Peter W. Shor. Keller's cube-tiling conjecture is false in high dimensions . Bull. Amer. Math. Soc. 27 (1992) 279-283. MR 1155280.
Abstract, references, and article information   
View Article: PDF

[24] Sándor Szabó. Some problems on splittings of groups. II . Proc. Amer. Math. Soc. 101 (1987) 585-591. MR 911013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] S. Szabó. Rational tilings by $n$-dimensional crosses. II . Proc. Amer. Math. Soc. 93 (1985) 569-577. MR 776181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Sándor Szabó. A symmetric star polyhedron that tiles but not as a fundamental domain . Proc. Amer. Math. Soc. 89 (1983) 563-566. MR 715888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Marilyn Breen. Some tilings of the plane whose singular points form a perfect set . Proc. Amer. Math. Soc. 89 (1983) 477-479. MR 715870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Sándor Szabó. Rational tilings by $n$-dimensional crosses . Proc. Amer. Math. Soc. 87 (1983) 213-222. MR 681824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Allan L. Edmonds, John H. Ewing and Ravi S. Kulkarni. Torsion free subgroups of Fuchsian groups and tessellations of surfaces. Bull. Amer. Math. Soc. 6 (1982) 456-458. MR 648534.
Abstract, references, and article information   
View Article: PDF

[30] A. J. W. Duijvestijn and P. Leeuw. Lowest order squared rectangles and squares with the largest element not on the boundary . Math. Comp. 37 (1981) 223-228. MR 616375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2

American Mathematical Society